Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

what is the side effect of the removel of ovaries?

DEAR DR; MY WIFE HAD A SURGERY & HAD TO REMOVE HER BOTH OVARIES. AFTER THAT SHE DONT SHOW ANY INTEREST IN SEX. IS ANY TREATMENT FOR THIS? SHE IS 42 YEARS OLD & HAV 4 CHILDREN.
Asked On : Mon, 25 Jan 2010
Answers:  1 Views:  1315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
This condition is called Surgical Menopause. Removal of ovaries commonly leads to decreased libido as a side effect. This happens due to deficiency of hormones like Testosterone production which normally occurs from the ovaries. She may need hormone replacement therapy for this, but that can be decided upon only after ruling out other causes of decreased interest in sex. This can be done by consulting a Gynecologist or Endocrinologist. Hormone replacement therapy has side effects like acne, facial hair and excess anger. It has to be decided by the doctor examining her regarding the best possible treatment for her.
Answered: Thu, 28 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor